MAUDE Adverse Event Report: STRYKER GMBH T2 PHN - PROXIMAL HUMERAL NAIL LONG, RIGHT D8X220 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH T2 PHN - PROXIMAL HUMERAL NAIL LONG, RIGHT D8X220 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 18323822S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "a radiolucent drill broke, and a spare drill was used to resolve the issue.The screw could not be inserted into the hole of the nail.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.The operative technique states that: ¿after drilling both cortices with the calibrated 3.5×230mm drill (1806-3540s), the screw length may be read directly off of the calibrated drill at the end of the drill sleeve.¿ [original statements] no indications of material, manufacturing or design related problems were found during the investigation.Based on the provided information, the radiolucent drill was used which broke during surgery but optech specified the appropriate drill to be used.Use of a radiolucent drill can be termed as off-label use.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
T2 PHN - PROXIMAL HUMERAL NAIL LONG, RIGHT D8X220 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23204620
Report Number0008031020-2025-01658
Device Sequence Number13042152
Product Code HSB
UDI-Device Identifier04546540437136
UDI-Public(01)04546540437136(17)290731(10)K1CE93B
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18323822S
Device Lot NumberK1CE93B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown